# SDR AALA202406075534

- Difficulty date: June 7, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 34,700 hours, 14,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231Y77
- Condition: Corroded
- Location: Bs 727i-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING THIS VISIT, PRODUCTION DISCOVERED SIGNIFICANT CORROSION DAMAGE TO THE FUSELAGE SKIN ON THE INTERNAL SURFACE IN THE AFT CARGO COMPARTMENT BETWEEN BS 727I TO 927. ACCOMPLISHED TIME LIMITED REPAIR. PER EA 352428.
